# SDR USAASB03195

- Difficulty date: November 1, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064904
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLT - FLT 892, EN ROUTE FROM BOS TO CLT, CREW REPORTED THE FIRE BELL SOUNDED FOR TWO TO FIVE SECONDS ALONG WITH A FIRE WARNING AND MASTER CAUTION CARGO FIRE INDICATION.  WARNING STOPPED WITH SYSTEM TESTING OK AND SYSTEM OK LIGHT ON.  FLIGHT CONTINUED ONTO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED SYSTEM SMOKE TEST, BOTH INDIVIDUAL AND DUAL DETECTOR UNITS IN AFT CARGO BIN FOR LOW DECIBEL READINGS PER MM 26-15-01-01.  ALSO, REMOVED AND REPLACED CONTROL DISPLAY UNIT P/N 100-0120-12, PER MM 26-15-01-03. SYSTEM CHECKS GOOD.  (M)
